Extended constant parts of Becker-Stark's and Shafer-Fink's inequalities

Main Article Content

Yusuke Nishizawa


In this paper, we give some inequalities which are extended constant parts of Becker-Stark's and Shafer-Fink's inequality.

Article Details

How to Cite
Nishizawa, Y. (2016). Extended constant parts of Becker-Stark’s and Shafer-Fink’s inequalities. Tamkang Journal of Mathematics, 47(4), 385–391. https://doi.org/10.5556/j.tkjm.47.2016.2024
Author Biography

Yusuke Nishizawa

General Education, Ube National College of Technology, Tokiwadai 2-14-1, Ube, Yamaguchi 755-8555, Japan.


C.-P. Chen and W.-S. Cheung, Sharp Cusa and Becker-Stark inequalities,J. Inequal. Appl. 2011, 136(2011), 6 pp.

L. Debnath, C. Mortici and L. Zhu, Refinements of Jordan-Steckin and Becker-Stark inequalities, Results Math., 67(2015), 207--215.

A. M. Fink, Two inequalities, Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat., 6(1995), 48--49.

B.-N. Guo, Q.-M. Luo and F. Qi, Sharpening and generalizations of Shafer-Fink's double inequality for the arc sine function, Filomat, 27(2013), 261--265.

B. J. Malevsevic, An application of $lambda$-method on inequalities of Shafer-Fink's type, Math. Inequal. Appl., 10(2007), 529--534.

B. J. Malevsevic, Application of $lambda$-method on Shafer-Fink's inequality,Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat., 8(1997), 103--105.

D. S. Mitrinovic, Analytic Inequalities, Springer-Verlag, 1970.

Y. Nishizawa, Sharpening of Jordan's type and Shafer-Fink's type inequalities with exponential approximations, Appl. Math. Comput., 269(2015),146--154.

Z.-J. Sun and L. Zhu, Simple proofs of the Cusa-Huygens-type and Becker-Stark-type inequalities, J. Math. Inequal., 7(2013), 563--567.

L. Zhu, A refinement of the Becker-Stark inequalities, Math. Notes, 93(2013), 421--425.

L. Zhu, Sharp Becker-Stark-type inequalities for Bessel functions, J. Inequal. Appl. 2010, Art. ID 838740, 4 pp.

L. Zhu and J. Hua,Sharpening the Becker-Stark inequalities,J. Inequal. Appl. 2010, Art. ID 931275, 4 pp.

L. Zhu, New inequalities of Shafer-Fink type for arc hyperbolic sine,J. Inequal. Appl. 2008, Art. ID 368275, 5 pp.

L. Zhu, On Shafer-Fink-type inequality, J. Inequal. Appl. 2007, Art. ID 67430, 4 pp.

L. Zhu,On Shafer-Fink inequalities, Math. Inequal. Appl., 8(2005), 571--574.